# SDR SCNA20240310128

- Difficulty date: November 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8
- Aircraft serial: 30689
- Aircraft time: 70,393 hours, 26,887 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 75103 NR00032: SUPPORT STIFFENER AT BS 663, LBL 30, WL 140 IS CRACKED ON THE LOWER END. P/N 111A1308-7 - - RESOLUTION: REMOVED STIFFENER P/N 111A1308 AT BS 663 LBL 30 WL 140 IAW SRM 51-40-02 57049R 10/17/2023 LOCATED AND DRILLED NEW STIFFENER P/N 111A1308-15 PO# 941846/1 IAW BOEING DWG 111A1000 REV:- OK TO INSTALL 57049R 10/17/2023 INSP 26 10/17/2023 INSTALLED NEW STIFFENER AT BS 663 LBL 30 WL 140 IAW SRM 51-40-02 AND BOEING DWG 111A1000 REV:-
